On-line catalogue and orders (secure paiement, VISA or MASTERCARD only)

Journals available by subscription

Annales scientifiques de l'ENS

Astérisque

Bulletin de la SMF

Mémoires de la SMF

Revue d'Histoire des Mathématiques

Gazette des Mathématiciens

Books

Astérisque

Cours Spécialisés

Documents Mathématiques

Mémoires de la SMF

Panoramas et Synthèses

Séminaires et Congrès

Jean Morlet Chair Series

SMF/AMS Texts and Monographs

La Série T

Volumes "Journée Annuelle"

Other Books

Donald E. Knuth - French translations

Nicolas Bourbaki's seminar new edition

Jean Leray's scientific works new edition

Revue de l'Institut Elie Cartan

Electronic Editions

Annales scientifiques de l'ENS

Bulletin de la SMF

Revue d'Histoire des Mathématiques

Séminaires et Congrès

More information / Subscription

Publications for a general public

L'explosion des mathématiques (smf.emath.fr)

Mathématiques L'explosion continue (smf.emath.fr)

Zoom sur les métiers des maths (smf.emath.fr)

Zoom sur les métiers des mathématiques et de l'informatique (smf.emath.fr)

Où en sont les mathématiques ?

La Série T

For the authors

Submission of manuscripts

Formats and documentation

More info

Electronic distribution list (smf.emath.fr)

Information for bookselers and subscription agencies (smf.emath.fr)

Publications de la SMF
fr en
Your IP number: 54.226.41.91
Access to elec. publ.: SémCong

Bulletin de la SMF

Presentation of the publication

Titles

Last Titles

Editorial staff committee / Secretary

Number:

Search


Catalogue & orders

Bulletin de la SMF - Titles - 122 - pages 235-253

Titles122

Smoothness and irreducibility of varieties of plane curves with nodes and cusps
Eugenii Shustin
Bulletin de la Société mathématique de France 122, number 2 (1994), 235-253
Download this article : PS file / PDF file

Résumé :
Soit V(d,m,k) la variété des courbes projectives planes irréductibles de degré d n'ayant pour singularités que m points doubles et k cusps. Nous montrons que V(d,m,k) est non vide, lisse et irréductible quand $m+2k<\alpha d^2$$\alpha $ est une constante absolue explicite. Cette inégalité est optimale quant à l'exposant de d

Abstract:
Let V(d,m,k) be the variety of plane projective irreducible curves of degree d with m nodes and k cusps as their only singularities. We prove that V(d,m,k) is non-empty, non-singular and irreducible when $m+2k<\alpha d^2$, where $\alpha $ is some absolute explicit constant. This estimate is optimal with respect to the exponent of d

Key words: family of singular plane algebraic curves, linear system, Riemann-Roch theorem, irreducibility

Class. math. : 14 H 10


ISSN : 0037-9484
Publié avec le concours de : Centre National de la Recherche Scientifique